I started taking suboxone on Thursday 20th Jan . started on 4mg for three days then 2mg for a day.?
- 26 Jan 2011 by stevenboyle
- 27 Jan 2011
... this is my second day off and although i dont feel 100% i was expecting worse. i have used 10mg vallium tablets for the past 2 nights and although, a bit uncomfortable, i feel not too bad. will i feel any worse than i have explained ? anyone with any advice would be appreciated.
Please do not anticipate the worst case scenario. Stay positive. Bet you are out of the woods and will feel great soon. If you think you will feel badly, then you just might. Mind over matter. And stay busy, that may help a bit.
Sweet is right. Positive thinking will help. The subs stay on the receptor sites for quite a while. Even so, everyone is different and you may be over the worst of it. Your sub treatment was very short!! That's great. I was wondering what you were kicking and how long that habit was for? You're doing so good, just keep up the good work and don't ever look back.
if it is a bit rougher then just keep hanging on, it is going to be better and I know you can do it!! there's a lot of us on your side please take good care
Steven, Suboxone can stay on the receptor sites for 3 to 5 days after your last dose. So, you may feel some withdrawal yet, and I try not to scare people, just want to be honest, and I am a former subs patient. Google the thomas recipe opiate withdrawal and have on hand the over the counter meds and supplements that treat the various symptoms of withdrawal. If you feel withdrawal, it will be from your previous opiate use, not the suboxone, as you didn't take it long enough to become dependent and you were on a low dose. There wasn't any info in your post about what you were on previously, or for how long. If you are physically able to start walking or do some other light regular exercise, do at least 10 minutes twice a day to produce endorphins that will help speed up any withdrawal and lessen the effects. It also tells the brain that the natural system of pain relief will be needed, reboot that system and it will help regulate the eat-sleep-wake cycle.
Suboxone is not magic enough to have healed the brain in just a few days use, although if used properly and with the counseling usually required, it does work, knocks out withdrawal and quells cravings. The counseling will help with healing emotional issues that might trigger a relapse and offers support for the newly clean. Hope you continue to feel good. Pattishan
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Dec 2009 • 1 answer
Posted 13 Oct 2010 • 2 answers
Posted 27 Oct 2010 • 1 answer
Posted 11 Jun 2011 • 2 answers
Posted 25 Jan 2012 • 4 answers